Alert archive / Illinois / River Flood Warnings in 2012

River Flood Warning 19, NWS Paducah, KY

March 10, 2012Massac County, Illinois; McCracken County, Kentucky

NWS Paducah, KY issued this river flood warning at Mar 10, 2012, 12:52 PM CST for Massac County, Illinois; McCracken County, Kentucky. It took effect at Mar 10, 2012, 7:12 PM CST. It was in force for 39 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2012, 12:52 PM CST (18:52 UTC)
In effect from
Mar 10, 2012, 7:12 PM CST
Expired
Mar 12, 2012, 10:56 AM CDT
In force
39 hr
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Massac County, IL, McCracken County, KY

The radar

The Paducah radar (KPAH), 9 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WGUS43 KPAH 101852
FLWPAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1252 PM CST SAT MAR 10 2012

...THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING RIVER IN ILLINOIS...AND KENTUCKY... 

  OHIO RIVER...AT BROOKPORT DAM...AFFECTING MASSAC AND MCCRACKEN 
					COUNTIES.

.MINOR FLOODING IS FORECAST ON THE OHIO RIVER AT BROOKPORT DAM. SEE 
THE DETAILS BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC127-KYC145-112252-
/O.NEW.KPAH.FL.W.0019.120311T0112Z-120314T0959Z/
/BRKI2.1.ER.120311T0112Z.120312T1100Z.120314T0359Z.NO/
1252 PM CST SAT MAR 10 2012

THE NATIONAL WEATHER SERVICE IN PADUCAH, KENTUCKY HAS ISSUED A 

* FLOOD WARNING FOR 
  THE OHIO RIVER AT BROOKPORT DAM.
* FROM THIS EVENING TO LATE TUESDAY NIGHT.
* AT 11:00 AM SATURDAY THE STAGE WAS 36.2 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS.

$$
4 follow-up statements
791 
WGUS83 KPAH 110300
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
900 PM CST SAT MAR 10 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN INDIANA...
KENTUCKY...
 
  OHIO RIVER AT MOUNT VERNON...SHAWNEETOWN AND BROOKPORT DAM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

INC129-163-KYC101-225-110400-
/O.EXT.KPAH.FL.W.0016.000000T0000Z-120310T1800Z/
/MTVI3.1.ER.120308T0639Z.120309T1200Z.120310T1200Z.NO/
900 PM CST SAT MAR 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT MOUNT VERNON.
* UNTIL THIS AFTERNOON
* AT  6:00 AM SATURDAY THE STAGE WAS 35.0 FEET. 
* FLOOD STAGE IS 35.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE OVERNIGHT. 

$$

ILC059-069-KYC055-225-120659-
/O.CON.KPAH.FL.W.0017.000000T0000Z-120313T1629Z/
/SHNI2.1.ER.120308T0000Z.120310T0130Z.120313T1029Z.NO/
900 PM CST SAT MAR 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL TUESDAY MORNING
* AT  8:30 PM SATURDAY THE STAGE WAS 34.3 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 34.5 FEET BY SUNDAY AFTERNOON.
  IT WILL FALL BELOW FLOOD STAGE BY TUESDAY MORNING.
* IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  BOTTOMLAND AND SURROUNDING LOW LYING AREAS.

$$

ILC127-KYC145-120659-
/O.CON.KPAH.FL.W.0019.000000T0000Z-120314T0959Z/
/BRKI2.1.ER.120311T0430Z.120312T1100Z.120314T0359Z.NO/
900 PM CST SAT MAR 10 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT BROOKPORT DAM.
* UNTIL LATE TUESDAY NIGHT
* AT  6:00 PM SATURDAY THE STAGE WAS 36.4 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...IT WILL RISE TO 39.0 FEET BY MONDAY MORNING AND THEN
  START A SLOW FALL. 
* IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS.

$$
412 
WGUS83 KPAH 111936
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
236 PM CDT SUN MAR 11 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
AND KENTUCKY...
 
  OHIO RIVER AT...

	SHAWNEETOWN...AFFECTING GALLATIN...HARDIN...CRITTENDEN AND 
			UNION COUNTIES.
	BROOKPORT DAM...AFFECTING MASSAC AND MCCRACKEN COUNTIES.
 
.MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST ON THE 
OHIO RIVER AT SHAWNEETOWN. MINOR FLOODING IS FORECAST ON THE OHIO RIVER 
AT BROOKPORT DAM. SEE THE DETAILS BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-069-KYC055-225-122336-
/O.EXT.KPAH.FL.W.0017.000000T0000Z-120313T1800Z/
/SHNI2.1.ER.120308T0000Z.120310T0130Z.120313T1200Z.NO/
236 PM CDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL TUESDAY AFTERNOON
* AT  1:30 PM SUNDAY THE STAGE WAS 33.6 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 33.7 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  BOTTOMLAND AND SURROUNDING LOW LYING AREAS.

$$

ILC127-KYC145-122335-
/O.EXT.KPAH.FL.W.0019.000000T0000Z-120313T2200Z/
/BRKI2.1.ER.120311T2000Z.120312T1200Z.120313T1600Z.NO/
236 PM CDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT BROOKPORT DAM.
* UNTIL TUESDAY AFTERNOON
* AT 12:00 PM SUNDAY THE STAGE WAS 36.7 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST.
* IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS.

$$
346 
WGUS83 KPAH 120228
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
928 PM CDT SUN MAR 11 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
ILLINOIS...KENTUCKY...
 
  OHIO RIVER AT SHAWNEETOWN...BROOKPORT DAM AND GRAND CHAIN DAM 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC059-069-KYC055-225-130628-
/O.CON.KPAH.FL.W.0017.000000T0000Z-120313T1800Z/
/SHNI2.1.ER.120308T0000Z.120310T0130Z.120313T1200Z.NO/
928 PM CDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT SHAWNEETOWN.
* UNTIL TUESDAY AFTERNOON
* AT  8:30 PM SUNDAY THE STAGE WAS 33.5 FEET. 
* FLOOD STAGE IS 33.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* IMPACT...AT 33.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  BOTTOMLAND AND SURROUNDING LOW LYING AREAS.

$$

ILC127-KYC145-130627-
/O.CON.KPAH.FL.W.0019.000000T0000Z-120313T2200Z/
/BRKI2.1.ER.120312T0308Z.120312T1200Z.120313T1600Z.NO/
928 PM CDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT BROOKPORT DAM.
* UNTIL TUESDAY AFTERNOON
* AT  8:00 PM SUNDAY THE STAGE WAS 36.7 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO 38.0 FEET BY MONDAY MORNING.
* IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS.

$$

ILC127-153-KYC007-145-121800-
/O.CON.KPAH.FL.W.0020.120312T1200Z-120312T1800Z/
/GCTI2.1.ER.120312T1200Z.120312T1200Z.120312T1200Z.NO/
928 PM CDT SUN MAR 11 2012

THE FLOOD WARNING CONTINUES FOR
  THE OHIO RIVER AT GRAND CHAIN DAM.
* FROM MONDAY MORNING TO MONDAY AFTERNOON
* AT  6:00 PM SUNDAY THE STAGE WAS 41.4 FEET. 
* FLOOD STAGE IS 42.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE 
  MONDAY MORNING. 
* IMPACT...AT 42.0 FEET...THIS WILL CAUSE MINOR FLOODING OF MAINLY LOW
  LYING AREAS.

$$
289 
WGUS83 KPAH 121556
FLSPAH
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PADUCAH KENTUCKY
1056 AM CDT MON MAR 12 2012

...THE FLOOD WARNINGS ARE CANCELLED FOR THE FOLLOWING POINTS ON THE 
OHIO RIVER...AFFECTING ILLINOIS AND KENTUCKY...
 
  OHIO RIVER AT...

     BROOKPORT DAM...AFFECTING MASSAC AND MCCRACKEN COUNTIES.

     GRAND CHAIN DAM...AFFECTING MASSAC...PULASKI...BALLARD AND 
			MCCRACKEN COUNTIES
 
.THE RIVER CRESTED BELOW FLOOD STAGE AT THESE POINTS AND THE FLOOD 
WARNINGS ARE CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...

NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED 
AREAS. THE WATER MAY BE TOO DEEP TO ALLOW SAFE PASSAGE. NEVER ALLOW 
CHILDREN TO PLAY IN OR NEAR FLOOD WATERS. STAY TUNED TO NOAA WEATHER 
RADIO OR YOUR LOCAL MEDIA FOR FURTHER STATEMENTS AND POSSIBLE UPDATED
FORECASTS.

ADDITIONAL INFORMATION IS AVAILABLE AT
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=PAH /LOWER CASE/

&&

ILC127-KYC145-121626-
/O.CAN.KPAH.FL.W.0019.000000T0000Z-120313T2200Z/
/BRKI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CDT MON MAR 12 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE OHIO RIVER AT BROOKPORT DAM.
* AT  7:00 AM MONDAY THE STAGE WAS 36.6 FEET. 
* FLOOD STAGE IS 37.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 36.7 FEET.  THE 
  RIVER WILL FALL TO 36.0 FEET BY .
* IMPACT...AT 37.0 FEET...MINOR FLOODING OCCURS AFFECTING MAINLY 
  AGRICULTURAL BOTTOMLAND AND LOW LYING AREAS.

$$

ILC127-153-KYC007-145-121626-
/O.CAN.KPAH.FL.W.0020.000000T0000Z-120312T1800Z/
/GCTI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1056 AM CDT MON MAR 12 2012

THE FLOOD WARNING IS CANCELLED FOR
  THE OHIO RIVER AT GRAND CHAIN DAM.
* AT  7:00 AM MONDAY THE STAGE WAS 41.4 FEET. 
* FLOOD STAGE IS 42.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 41.4 FEET.  THE 
  RIVER WILL FALL TO 41.1 FEET BY .
* IMPACT...AT 42.0 FEET...THIS WILL CAUSE MINOR FLOODING OF MAINLY LOW
  LYING AREAS.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Mar 10, 12:25 PM CST, 27 minutes earlier.

Area forecast discussion, Mar 10, 12:25 PM CST, 27 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
1225 PM CST SAT MAR 10 2012

.UPDATE...
ISSUED AT 1225 PM CST SAT MAR 10 2012

UPDATED AVIATION DISCUSSION. NO UPDATE TO PUBLIC DISCUSSION.

&&

.SHORT TERM...(TODAY THROUGH MONDAY NIGHT)
ISSUED AT 323 AM CST SAT MAR 10 2012

RIDGING AT THE SFC AND ALOFT WILL PROVIDE A PLEASANT DRY DAY
TODAY...AS GENERALLY LIGHT SFC WINDS VEER TO THE SE AND SKIES
REMAIN CLEAR.

THE WEATHER PICTURE WILL CHANGE RAPIDLY BY SUNRISE SUNDAY AS A
MID LEVEL LOW MOVING FROM IA TOWARD THE GREAT LAKES WILL CAUSE
HEIGHT FALLS OVER THE PAH FORECAST AREA AND INCREASING LOW LEVEL
SRLY FLOW. THERE WILL NOT BE MUCH TIME FOR GULF MOISTURE TO ADVECT
INTO THE AREA BEFORE DRY AIR OUT OF THE CENTRAL PLAINS SWEEPS
INTO THE REGION EARLY MONDAY...GRADUALLY CUTTING OFF PCPN
PRODUCTION FROM THE WEST DURING THE DAY. STILL...AN INCH OF RAIN IS
POSSIBLE IN PARTS OF SERN MO...AND PERHAPS A HALF INCH WRN KY/SWRN
IND. SOME MAINLY ELEVATED TSTM ACTIVITY IS FORECAST TO SPREAD EWD
OVER THE ENTIRE REGION SUNDAY NIGHT...THOUGH IT IS NOT EXPECTED TO
OCCUR NECESSARILY EVERYWHERE.

EARLY MON...WIND SHEAR ALOFT APPEARS TO BE SOMEWHAT CONDUCIVE TO
STRONG DEEP CONVECTION IN MOST OF WRN KY...HOWEVER THE MODELS
INDICATE STABLE BOUNDARY LAYER CONDITIONS. IF THEY ARE
RIGHT...SEVERE WEATHER RISK WILL BE VERY LIMITED FOR THAT
AREA...AND ONLY FOR A FEW HOURS AFTER SUNRISE MON.

BY SUNSET...ALL PCPN SHOULD BE OUT OF OUR REGION. WITH SWRLY
BOUNDARY LAYER FLOW AND RISING MID LEVEL HEIGHTS BEHIND THE
SYSTEM...EXPECT A WARMUP WELL INTO THE 70S ON MON. IN FACT...THE
LOWS SUNDAY NIGHT SHOULD BE IN THE 50S.

.LONG TERM...(TUESDAY THROUGH FRIDAY)
ISSUED AT 323 AM CST SAT MAR 10 2012

THE UPPER PATTERN WILL TRANSITION TO ONE THAT IS UNSETTLED AND
ESSENTIALLY WSW ACROSS MUCH OF THE NATIONS MID SECTION. HEIGHTS
WILL BE HIGH FOR THIS TIME OF YEAR WITH ABOVE NORMAL TEMPERATURES
AND HUMIDITY EXPECTED...AS SOUTHERLIES PERSIST AT THE SURFACE DUE TO
HIGH PRESSURE PARKED OFF THE ATLANTIC COAST. WILL LEAVE IN PERIODIC
SLIGHT TO LOW CHANCES OF SHOWERS AND THUNDERSTORMS AS WELL GIVEN
ANY MINOR PERTURBATIONS MOVING ENE IN THE FLOW ALOFT COULD TOUCH
OFF SOME CONVECTION.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY)
ISSUED AT 1225 PM CST SAT MAR 10 2012

RIDGING AT THE SFC AND ALOFT WILL ASSURE CLEAR DRY CONDITIONS
ACROSS THE PAH FORECAST AREA THROUGH TONIGHT. GENERALLY LIGHT SFC
WINDS WILL VEER FROM NE TO SE THROUGH THE PERIOD. VFR CLOUDS WILL BE
ON THE INCREASE SUNDAY MORNING...BUT ANY RAIN SHOULD HOLD OFF UNTIL
AFTER THE NOON HOUR AT ALL TAF SITES.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...DB
LONG TERM....CN
AVIATION...RJP
Hazardous weather outlook, Mar 10, 4:15 AM CST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
415 AM CST SAT MAR 10 2012

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-111100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
415 AM CST SAT MAR 10 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWESTERN INDIANA...WESTERN KENTUCKY AND SOUTHEASTERN
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

MINOR FLOODING IS FORECAST ON THE GREEN RIVER AT PARADISE...AND
WILL CONTINUE INTO EARLY NEXT WEEK AT SEVERAL LOCATIONS ON THE
OHIO RIVER. PLEASE REFER TO THE LATEST RIVER FLOOD WARNINGS AND
STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE IN PADUCAH
KENTUCKY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE IN THE MISSOURI OZARK
FOOTHILLS REGION SUNDAY AFTERNOON. THIS ACTIVITY IS EXPECTED TO
SPREAD EASTWARD ACROSS THE REST OF THE QUAD STATE REGION SUNDAY
NIGHT AS A LOW PRESSURE AREA PASSES BY TO THE NORTHWEST.

THERE MAY BE SOME LINGERING ELEVATED THUNDERSTORMS IN THE
PENNYRILE REGION OF KENTUCKY ON MONDAY MORNING. A FEW STORMS COULD
BE STRONG. HOWEVER...DUE TO STABLE CONDITIONS FORECAST IN THE
LOWER LEVELS OF THE ATMOSPHERE...SEVERE WEATHER IS NOT LIKELY.

FROM WEDNESDAY THROUGH FRIDAY...SCATTERED TO WIDELY SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE REGION...MAINLY DURING
THE AFTERNOONS AND EARLY EVENINGS.

MINOR FLOODING WILL CONTINUE INTO EARLY NEXT WEEK ON THE GREEN RIVER
AT PARADISE AND AT SEVERAL LOCATIONS ON THE OHIO RIVER. PLEASE
REFER TO THE LATEST RIVER FLOOD WARNINGS AND STATEMENTS ISSUED BY
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

River Flood Warnings in Illinois, 2012River Flood Warnings in Kentucky, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.